Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Frequent light headaches with dizziness, tiredness throughout the day, blurry vision, excessive thirst and cough. Cause?

Hi doc, i have this feeling this week, i have frequent light headache with a little dizzy feeling but never vomit . I feel tired all day. When i ate, that i got so sleepy. It was accompanied with blurry vision . I ate a little this past days, i only ate 2rice per day and ate fruits, veggies and oatmeal in lunch and dinner. I have sometimes black vision when i woke up. I have 90,60 bp . I have sometimes feeling pain in my lower left right under my ribs but not so painful. Sometimes i felt light pain on my back, on my thigh. I sometimes feel thirsty and i choke and cough a bit.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello heart,

It would have been better if you had mentioned your age and given any history of the past illness. Anyways, I will try to help you. From your symptoms it is clear that you are suffering from general weakness. You need a " Master healthcheck up". You are suffering from hypotension, you also have electrolyte imbalance ( potassium, sodium, mineral depletion). This is causing you pain on your back and thighs. You are dehydrated and should take re-hydrating fluids, soups and juice. I suggest you to visit a doctor in emergency room.

You need to be examined clinically, investigations and blood tests need to be done to rule out anaemia and diseases like viral infection, influenza, typhoid, jaundice, etc.

It will be good if you get admitted in a hospital and get treated through IV lines ( fluids and antibiotics ) to get relief in a shorter time. Have a nice day, take care.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor